# SDR DL764031080

- Difficulty date: December 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 8,715 hours, 3,549 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 1617T7200501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON TRANSIT CHECK LEFT MLG UPLOCK FITTING ATTACH BOLT SHEARED.  CLEANED AND INSPECTED UPLOCK FITTING NO ADDITIONAL DAMAGE NOTED.  REPLACED LEFT MLG UPLOCK FITTING BOLT.
